Quick Recall

Which of the following statements is true about drug interaction between Acetazolamide and Metformin ?

182 Votes

7 Likes

LikeAnswersShare

SUGGESTIVE. OF . ...2... LACTIC ACIDOSIS.... .. ... THE. POTENTIALLY... . LIFE. THREATENING. .... CONDITION...

The correct answer is, "Concomitant use may induce metabolic acidosis and risk of lactic acidosis with metformin may increase"

Acetazolamide being a carbonic anhydrase inhibitor may enhance the adverse/toxic effect of metformin

In short Acetazolamide increases toxicity of metformin ..so ,no we can't give them together

May induce Lactic Acidosis and Metabolic acido3 with . metformin Increase.

Lactic acidosis , life threatening problem

Concomitant use causes lactic acidosis

Yes lactic acidosis inducing

Lactic Acidosis

Together they may increase the risk of a rare but serious and potentially life-threatening condition known as lactic acidosis

Load more answers

Diseases Related to Discussion